U.S. doctors online nowAsk doctors free
Aurora, IL
A 33-year-old female asked:

I took first does of zpack about 6pm and at 930 pm my stomach hurt and i had diaherra is this related to meds or is it to soon?

1 doctor answer1 doctor weighed in
Dr. You Sung Sang
Gastroenterology 31 years experience
Probably the Z-pack: This class of antibiotics is commonly associated with abdominal cramps ; diarrhea due to its pro motility effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 22, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.